# SDR REXA2020030400320

- Difficulty date: February 26, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 30,830 hours, 28,825 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 600105021001
- Condition: Dented
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/WING O/B GRD SPOILER BOTTOM SKIN DENTED APPX .5 X .5 X .020.
REPAIRED LH WING O/B GROUND SPOILER DENT ON BOTTOM SKIN IAW EA CRJ257-1045. WVAC STAMP
